IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/625

Title: On Uniformly Convex and Uniformly Kadec-Klee Renomings
Authors: Lancien, Gilles
Keywords: Renorming
Szlenk Index
Dentability
Uniformly Convex
Kadec-Klee
Super-Reflexive
Scattered Compact
Lp Spaces
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 1, (1995), 1p-18p
Abstract: We give a new construction of uniformly convex norms with a power type modulus on super-reflexive spaces based on the notion of dentability index. Furthermore, we prove that if the Szlenk index of a Banach space is less than or equal to ω (first infinite ordinal) then there is an equivalent weak* lower semicontinuous positively homogeneous functional on X* satisfying the uniform Kadec-Klee Property for the weak*-topology (UKK*). Then we solve the UKK or UKK* renorming problems for Lp(X) spaces and C(K) spaces for K scattered compact space.
URI: http://hdl.handle.net/10525/625
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol21-num1-1995-p001-p018.pdf524 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback